MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0058
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 november 2017.Lot 171698: (b)(4) items manufactured and released on 23 august 2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The day after primary surgery the hip luxated: suspected issue with the ball head length.Two days after, a revision was needed and the reason for hip luxation was found to be a mobilized cup.The surgeon replaced the cup and the insert.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 58
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7018031
Report Number3005180920-2017-00655
Device Sequence Number19067394
Product Code LZO
UDI-Device Identifier07630030807800
UDI-Public07630030807800
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2022
Device Catalogue Number01.26.45.0058
Device Lot Number171698
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight75